Injetivity sets for a radon transform and complete systems of radial functions: An announcement

Mark L. Agranovsky, Eric Todd Quinto

Research output: Contribution to journalArticlepeer-review

8 Scopus citations
Original languageEnglish
Pages (from-to)467-473
Number of pages7
JournalInternational Mathematics Research Notices
Issue number11
StatePublished - 1994

Bibliographical note

Funding Information:
Agranovsky was partially supported by a grant from the Academy of Sciences of Israel, number 540/92-1, and by a grant from the US-Israel Binational Scientific Foundation, number 92-00246.

Funding Information:
Quinto was partially supported by a grant from the US National Science Foundation, number MCS 9123862.

Cite this